Share This Article:

On the Symmetrical System of Rational Difference Equation xn+1=A+yn-k/yn, yn+1=A+xn-k/xn

Abstract Full-Text HTML XML Download Download as PDF (Size:83KB) PP. 834-837
DOI: 10.4236/am.2013.45114    2,699 Downloads   4,200 Views   Citations

ABSTRACT

In this paper, we study the behavior of the symmetrical system of rational difference equation:

where A > o and xi, yi ∈(0, ∞), for i= -k,-k+1,…,0.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

D. Zhang, W. Ji, L. Wang and X. Li, "On the Symmetrical System of Rational Difference Equation xn+1=A+yn-k/yn, yn+1=A+xn-k/xn," Applied Mathematics, Vol. 4 No. 5, 2013, pp. 834-837. doi: 10.4236/am.2013.45114.

References

[1] C. Cinar, “On the Positive Solutions of the Difference Equation Systemxn+1=1/yn,yn+1=yn/xn-1yn-1,” Applied Mathematics and Computation, Vol. 158, No. 2, 2004, pp. 303-305. doi:10.1016/j.amc.2003.08.073
[2] A. Y. Ozban, “On the Positive Solutions of the System of Rational Difference Equations xn+1=1/yn-k,yn+1=yn/xn-myn-m-k,” Journal of Mathematical Analysis and Applications, Vol. 323, No. 1, 2006, pp. 26-32. doi:10.1016/j.jmaa.2005.10.031
[3] A. Y. Ozban, “On the System of Rational Difference Equations xn=a/yn-3,yn=byn-3/xn-qyn-q,” Applied Mathematics and Computation, Vol. 188, No. 1, 2007, pp. 833-837. doi:10.1016/j.amc.2006.10.034
[4] X. Yang, Y. Liu and S. Bai, “On the System of High Order Rational Difference Equations xn+1=a/yn-p ,yn+1=byn-p/xn-qyn-q,” Applied Mathematics and Computation, Vol. 171, No. 2, 2005, pp. 853-856. doi:10.1016/j.amc.2005.01.092
[5] G. Papaschinopoulos and C. J. Schinas, “On a System of Two Nonlinear Difference Equations,” Journal of Mathematical Analysis and Applications, Vol. 219, No. 2, 1998, pp. 415-426. doi:10.1006/jmaa.1997.5829
[6] G. Papaschinopoulos and B. K. Papadopoulos, “On the Fuzzy Difference Equation xn+1=A+xn/xn-m,” Fuzzy Sets and Systems, Vol. 129, No. 1, 2002, pp. 73-81. doi:10.1016/S0165-0114(01)00198-1
[7] E. Camouzis and G. Papaschinopoulos, “Global Asymptotic Behavior of Positive Solutions on the System of Rational Difference Equation xn+1=1+xn/yn-m, yn+1=1+yn/xm-n,” Applied Mathematics and Letters, Vol. 17, No. 6, 2004, pp. 733-737. doi:10.1016/S0893-9659(04)90113-9
[8] Y. Zhang, X. F. Yang, D. J. Evans and C. Zhu, “On the Nonlinear Difference Equation System xn+1=A+yn-m/xn,yn+1=A+xn-m/ yn” Computers and Mathematics with Application, Vol. 53, No. 10, 2007, pp. 1561-1566. doi:10.1016/j.camwa.2006.04.030
[9] E. Camouzis, C. M. Kent, G. Ladas and C. D. Lynd, “On the Global Character of Solutions of the System: xn+11+yn/xn,yn+122xn2yn/A2+B2xn+C2yn,” Journal of Difference Equations and Applications, Vol. 18, No. 7, 2012, pp. 1205-1252. doi:10.1080/10236198.2011.555406
[10] E. Camouzis, E. Drymonis, G. Ladas and W. Tikjha, “Patterns of Boundedness of the Rational System xn+11/A+B1xn+C1yn,yn+122xn2yn/A2+B2xn+C2yn,” Journal of Difference Equations and Applications, Vol. 18, No. 1, 2012, pp. 89-110. doi:10.1080/10236198.2010.515591
[11] H. M. El-Owaidy, A. M. Ahmed and M. S. Mousa, “On Asymptotic Behavior of the Difference xn+1=α+xn-k/xn,” Applied Mathematics and Computation, Vol. 147, No. 1, 2004, pp. 163-167. doi:10.1016/S0096-3003(02)00659-8

  
comments powered by Disqus

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.